Hi, I have recently started taking cialis (5mg daily) to

Patient

Q: Hi,

I have recently started taking cialis (5mg daily) to help with ED. Since taking the tablet I get pains in my lower back and in my testicles. If I take pain killers, I'm okay for about six hours but then the pain returns. I'm concerned about the amount of pain killers I'm taking (around 6 a day) because I have read they can have a lot of long term side effects.

I was wondering if the back and testicle ache will stop once my body is used to the cialis (I've taken it daily for a week so far)?

Are the side effects doing damage to my back in the long term?

Is there anything I can take or do to prevent this side effect apart from stopping taking cialis? Ideally I want to stay on the tablet. Me and my partner have sex daily and spontaneously which makes taking Viagra inconvenient and a bit difficult.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews